Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2015

Initial Coefficient Bounds for a General Class of Bi-Univalent Functions

Halit Orhan, N. Magesh, V. K. Balaji

FILOMAT Cilt 29 · Sayı 6 · ss. 1259–1267 · 01.01.2015
DOI ile aç

Özet

Recently, Srivastava et al. [22] reviewed the study of coefficient problems for bi-univalent functions. Inspired by the pioneering work of Srivastava et al. [22], there has been triggering interest to study the coefficient problems for the different subclasses of bi-univalent functions (see, for example, [1, 3, 6, 7, 27, 29],). Motivated essentially by the aforementioned works, in this paper we propose to investigate the coefficient estimates for a general class of analytic and bi-univalent functions. Also, we obtain estimates on the coefficients vertical bar a(2)vertical bar and vertical bar a(3)vertical bar for functions in this new class. Further, we discuss some interesting remarks, corollaries and applications of the results presented here.

Anahtar kelimeler

bi-univalent functions Analytic functions UNIVALENT-FUNCTIONS starlike and convex functions STARLIKE SUBCLASSES bi-starlike and bi-convex functions

Atıf için künye

Orhan, H., Magesh, N., & Balaji, V. K. (2015). Initial Coefficient Bounds for a General Class of Bi-Univalent Functions. FILOMAT, 29(6), 1259–1267. https://doi.org/10.2298/fil1506259o

BibTeX
@article{orhan2015-73105,
  author = {Orhan, Halit and Magesh, N. and Balaji, V. K.},
  title = {Initial Coefficient Bounds for a General Class of Bi-Univalent Functions},
  journal = {FILOMAT},
  year = {2015},
  volume = {29},
  number = {6},
  pages = {1259--1267},
  issn = {0354-5180},
  doi = {10.2298/fil1506259o},
  url = {https://akademik.atauni.edu.tr/yayinlar/73105-initial-coefficient-bounds-for-a-general-class-of-bi-univalent-functions}
}